Abstract:
Under some additional restrictions we find dimensions and bases of moduli algebras of isolated singularities of polynomials in n variables that are sums of n monomials of equal weighted degrees and one monomial of lower degree.
The work of the first named author was supported by the grant FR/307/5-113/13 of the Georgian National Science Foundation, the work of the third named author, by RFFI grant 16-01-00818. Both of these authors were also supported by DFG grant SFB-701.
Citation:
E. B. Vinberg, M. A. Jibladze, A. G. Elashvili, “Moduli algebras of some non-semiquasihomogeneous singularities”, Funktsional. Anal. i Prilozhen., 51:2 (2017), 10–24; Funct. Anal. Appl., 51:2 (2017), 86–97
This publication is cited in the following 1 articles:
A. Kushnirenko, “Arnold's piecewise linear filtrations, analogues of Stanley–Reisner rings and simplicial Newton polyhedra”, Mathematics, 10:23 (2022), 4445